# SDR QXEA200700640

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 21,019 hours, 30,398 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AA2633S8
- Condition: Malfunctioned
- Part time: 1,436 hours, 2,068 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YVR FLIGHT NR 2127 - AUX INVERTER POWER CIRCUIT BREAKER ACCOMPANIED BY ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE REPLACED AUX INVERTER IAW AMM.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
